# SDR DALA2025090406567

- Difficulty date: August 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,718 hours, 48,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 OTBD GALLEY TRACK CORRODED.   REPAIRED IAW SRM 53-20-52-2R PROC. 5.   (1171207)
